# SDR DXTA2011080104678

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK473
- Aircraft time: 2,202 hours, 2,094 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL IT FELT LIKE BRAKES WERE DRAGGING. ABORTED THE TAKEOFF AND CHECKED THAT PARKING BRAKE WAS FULLY RELEASED AND PERFORMED AN ANTISKID CHECK. ON TAXI IN PERFORMED SEVERAL BRAKE CHECKS AND NOTED HARD BRAKE PEDAL ON BOTH SIDES. WHEN BRAKES WERE APPLIED 2 TO 3 SECONDS BEFORE BRAKING ACTUALLY OCCURRED. ALSO NOTED WHEN BRAKES WERE APPLIED A SQUEALING NOISE FROM UNDER THE RUDDER PEDALS.  TAXI & OPS CHECKED SATISFACTORILY, COULD NOT DUPLICATE.
